Slow entropy type invariants and smooth realization of commuting measure-preserving transformations
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 3, p. 323-338
@article{AIHPB_1997__33_3_323_0,
     author = {Katok, Anatole and Thouvenot, Jean-Paul},
     title = {Slow entropy type invariants and smooth realization of commuting measure-preserving transformations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {3},
     year = {1997},
     pages = {323-338},
     zbl = {0884.60009},
     mrnumber = {1457054},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_3_323_0}
}
Katok, Anatole; Thouvenot, Jean-Paul. Slow entropy type invariants and smooth realization of commuting measure-preserving transformations. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 3, pp. 323-338. http://www.numdam.org/item/AIHPB_1997__33_3_323_0/

[1] A. Katok, Monotone equivalence in ergodic theory, Math. USSR, Izvestija, Vol. 11, 1977, pp. 99-146. | MR 442195 | Zbl 0379.28008

[2] A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publ. Math IHES, Vol 51, 1980, pp. 137-173. | Numdam | MR 573822 | Zbl 0445.58015

[3] A. Katok, Constructions in ergodic theory, preprint.

[4] A. Kakot and B. Hasselblatt, Introduction to the modern theory of dynamical systems, Cambridge University Press, New York, 1995. | MR 1326374 | Zbl 0878.58020

[5] S. Katok, An estimate from above for the topological entropy of a diffeomorphism, Global theory of Dynamical systems, Lecture Note Math., Vol. 819, Springer Verlag, 1980, pp. 258-266. | MR 591188 | Zbl 0448.58010

[6] A.G. Kushnirenko, An upper bound of the entropy of classical dynamical systems, Sov. Math. Dokl., Vol. 6, 1965, pp. 360-362. | Zbl 0136.42905

[7] D. Lind and J.-P. Thouvenot, Measure-preserving homeomorphisms of the torus represent all finite entropy ergodic transformations, Math. Systems Theory, Vol. 11, 1977, pp. 275-285. | MR 584588 | Zbl 0377.28011

[8] D. Ornstein and B. Weiss, Isomorphism theorem for amenable group actions, J. Anal. Math., Vol. 48, 1987, p. 1-141. | MR 910005 | Zbl 0637.28015

[9] Ya.B. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys, Vol. 32, 1977, pp. 55-114. | MR 466791 | Zbl 0383.58011

[10] D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Soc. Brasil. Math., Vol. 9, 1978, pp. 83-87. | MR 516310 | Zbl 0432.58013